Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Having hair loss problem and pcp syndrome. Looking for suggestion

User rating for this question
Very Good
Answered by

Practicing since : 2005
Answered : 474 Questions
having hair loss problem and hair become thin , i a am having pcp syndrome ,pls suggest measure for hairgrowth
Posted Sun, 4 Nov 2012 in Hair Loss
Answered by Dr. Pravin Banodkar 19 minutes later
I would be pleased to answer your question .

Your hair is thin secondary to PCO syndrome which is an hormonal hormonally induced hair loss.

This condition needs a proper management both topically and systemic .

Systemic or Oral treatments include those prescription medications used to regularize your hormones. These include Metformin group or Spironolactone or combination pills which you would get as a prescription from your Doctor .
Intake of these medications will help in reducing the hormonal influence of hair fall

Topical based treatments includes again prescription lotion like Minoxidil which can be applied twice a day for atleast 6 months to improve hair growth and volume .

Thanks and take care

Also do increase your Biotin intake which you can get over the counter as Biotin 10mg . daily .
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor